# SDR ZZDA2010356

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 17,000 FEET, OBSERVED A LEFT ENGINE GENERATOR OFF ALERT, AND A LOUD BANG, FOLLOWED BY A VIOLENT SHAKING OF THE AIRCRAFT.  REMOVED AND REPLACED NR 1 ENGINE FORWARD AND AFT MOUNT, APRON, UPPER AND LOWER COWLS, LEFT ELEVATOR AND TABS.
